Did Retin-A Cause my Chin to Hang?

I used Retin-A (.05%) on my neck for about 2 1/2 months and then noticed under my chin is starting to "hang" and shrivels up into my neck when I swallow. Did Retin-A do this and will it heal on its own? Thank you.

Doctor Answers 2

Retin-A is great for the neck

What you are describing is most unusual. It certainly not from the Retin-A and I suggest you see your physician to have your neck evaluated. In general, RetinA can be used on the neck and chest area. it helps to soften lines and wrinkle and to improve sun damaged skin.


Metairie Dermatologic Surgeon

Retin-A did not cause your chin to hang

Hello,

Retin A is a skin conditioner, so it doesn't affect skin tone. Maybe you lost some weight as you went on it or something?

John P. Di Saia, MD
Orange Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.